# SDR SWAA2015090943548

- Difficulty date: August 17, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 42,007 hours, 28,615 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR09501157005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SEAT TRACK CORRODED, BETWEEN BS 1023 TO 900.  R & R SEAT TRACK SECTION IAW SRM.
